It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Tori,
I am still on Inderal, tommorrow is my next check up, so I will discuss it with her. Last week I was able to get by on only 2 pills instead of 3 a day, so was doing a little better as far as the side effects with it, (until yesterday with the Zoloft). It just seems to bring my bp down too low if I need to bring the hr down. If I leave my hr mild/moderate, then my bp is fine. I have normal bp so this is hard with a bb. And I could be tired and dizzy from the anxiety/depression so it might not even be the Inderal, who knows anymore.
I don't think I will take the Zoloft anymore, too hard, even with the darn Xanax. I don't think it should be that hard on the first few days! Are you on anything else Tori, or just the Atenolol and Xanax? I think I will try the Lexapro one more time, and not take the bb with it, so they are spaced out 12 hours apart. My stupid problem is I read the darn side effects, and Lexapro has an extremely rare side effect of A-Fib, and I am now scared of that, with my svt.
I really would like to get out of this slump I'm in. I'm miserable.
Michelle





All times are GMT -7. The time now is 06:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!